Teorya przemian i waryacyj kołowych zupełnych

E. Jabłoński

Prace Matematyczno-Fizyczne (1893)

  • Volume: 4, Issue: 1, page 71-87

How to cite


Jabłoński, E.. "Teorya przemian i waryacyj kołowych zupełnych." Prace Matematyczno-Fizyczne 4.1 (1893): 71-87. <http://eudml.org/doc/215657>.

author = {Jabłoński, E.},
journal = {Prace Matematyczno-Fizyczne},
language = {pol},
number = {1},
pages = {71-87},
title = {Teorya przemian i waryacyj kołowych zupełnych},
url = {http://eudml.org/doc/215657},
volume = {4},
year = {1893},

AU - Jabłoński, E.
TI - Teorya przemian i waryacyj kołowych zupełnych
JO - Prace Matematyczno-Fizyczne
PY - 1893
VL - 4
IS - 1
SP - 71
EP - 87
LA - pol
UR - http://eudml.org/doc/215657
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.